# SDR EIAA980113

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Crack
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, RIGHT WING FRONT SPAR CHORD HAS A FASTENER HOLE THAT IS CRACKED BEYOND LIMITS.  OVERSIZED HOLE TO REMOVED CRACK AND INSTALLED NEW FASTENER IAW HAECO RS R54-52-33482.  (M)
